Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Loading Online Doctors....
  »   Diseases and Conditions   »   Allergic reaction   »  
Showing results for :

Rash on penis head due to allergic reaction to antibiotics

Premium Questions
 

Treatment for allergic reaction due to Sulfameth side effects

Hello, it seems as if I had an allergic reaction to my antibiotics (Sulfameth/ Trimethoprim ). I thought that I was having a flu, but it looks like I was allergic and I didn't stop taking the antibiotics ...
 

Suggest treatment for pimples caused by recurrent allergic reaction

as it use to be but I can see my penis head being red and have small pimples. Please suggest any further ...
 

Suggest treatment for allergic reaction to fentanyl drug

which took almost 2 hours to rectify: extreme itching of face, nose, lips with no apparent rash at first ... water/food down, discovered H-pylori. Have not started prev pac due to trying to get stomach healed ...
 

Suggest treatment for allergic reaction to Gentamicin?

Allergic REation from Gentamicin 380mg IV. Had In hospital 1 dose on Wednesday at noon it is now ... starting feeling swelling inside my mouth and slight red rash on cheek. How many more days should I have ...
 

what is the treatmentf for bad skin rash due to allergic reaction?

I have a bad skin rash . I believe it began as an allergic reaction to wearing a neoprene waist belt. What is the best remedy/action to take? ...
Public Forum Discussions
 

Is redness and irritation on penis head due to an allergic reaction to condoms?

redness and irritation on the skin just below the head of my penis, mostly in the wrinkles of the skin. Could this be an allergic reaction to the condom? I hadn t used one in years before this ...
 

How to treat allergic reaction on penis?

My husband again is having a severe allergic reaction on his penis between fingers neck after cystoscopy. He had 500mg of Cipro but only took 2 because of itching and red patches. Penis seems ...
 

Should Cefadroxil be discontinued due to allergic reactions?

to go. Can t take the nausea anymore ! I was told years ago never to take sulfa again due to a severe allergic rash allover body. Happened twice. Bruises and bleeding everywhere from scratching. ...
 

Can mice droppings cause allergic reactions?

motion was loose every time the rash appears .the doctors could not find anything wrong from the tests and assumed its an allergic reaction to something, then it went away on its on, now again he start having 3 ...
 

Rash on penis after masturbation. Could it be due to allergic reaction to amoxcillin?

Dear sir/madame, i have been experiencing a rash on my helmet ( penis ) after i masturbated ... be an allergic reaction to amoxcillin. - is this true? i am very worried as i haven t had sex yet so i m ...
 

Allergic reaction of enterogermina

My 8 year old daughter was taking enterogermina. She now has a rash that covers the body from face down to the torso . Could it be an allergic reaction to this drug? ...
 

Is she having an allergic reaction ?

my 16 month daughter sweated a lot last night and this morning I found little pink bumps on her in several places but its in the middle of winter, so heat rash has been taken out, but she did have nutella ...
 

Is sneezing due to an allergic reaction?

fatigued afterwards. Is this an allergic reaction?. ...
 

Suggest treatment for skin rash due to allergic reaction

face down to my waist. I figured they were from an allergic reaction that occurred from my boyfriend ..., it is now Sunday and the rash has mostly disappeared, but it is still kind of there. Except now, I have ...
 

How to cure allergic reactions due to extreme temperatures?

be allergic to heat, but I don t have any rashes or get itchy, my nose does not run or block, just I feel so ...
Mobile Questions and Answers
 
can taking lisinopril cause blister on the lip? If so, is it indicative of an allergic reaction?
Hello dear, Blisters on lip on starting lisinopril,especially if there is itching,can indicate allergic reaction,and need immediate stopping and medical attention.But,if you was taking that for long,and blisters started now only,it is unlikely to be due to lisinopril(if no recent change in the brand).Your treating doctor will guide you.If you have further query,I will be happy to help.Thank you.
 
Hie doctor I took antibiotics to clear my chest mucus. the next day I Woke up with sores on my lip and a sore on my penis. could this be an allergic reaction
Hello there! Sore lips sore penis with short history is mostly viral i suspect herpes. but allergic reaction can also be considered. seek help from ER and stop worrying it will resolve Cheers S Khan
 
My sons father just called me and told me my son has a rash. He also said my son doesnt have a fever and that my son said it doesnt itch. Allergic reaction?
Hi, yes it can just a local rash due to allergic reaction- no itching no fever. Just ask if it is limited to a small area or all over body ? If all over the body get a pediatrician's opinion as it can a pre-symptom of viral or other ailments.. I hope this answer satisfy your quesry
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions